# SDR REXA2019050400629

- Difficulty date: May 4, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 26R IN STA. FS= 280 TO FS= 295 ALSO 25RH BTW FS=280 TO FS=310 AT MAIN AVIONICS COMPARTMENT. (E/E) (TCI:53-20-304). STRINGER 26R IN STA. FS= 280 TO FS= 333 AND 25R BTW FS=280 TO FS=333 WAS REPLACED PER SRM 51-42-06-001-001-A01. P/NS SH670-31634-2 AND SH670-31212-2.
